Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications

2020 | Journal Article | IST-REx-ID: 8940 | OA
Boissonnat J-D, Kachanovich S, Wintraecken M. Triangulating submanifolds: An elementary and quantified version of Whitney’s method. Discrete & Computational Geometry. 2020. doi:10.1007/s00454-020-00250-8
View | DOI | Download Published Version (ext.)

2018 | Journal Article | IST-REx-ID: 8422 | OA
Huang G, Kaloshin V, Sorrentino A. Nearly circular domains which are integrable close to the boundary are ellipses. Geometric and Functional Analysis. 2018;28(2):334-392. doi:10.1007/s00039-018-0440-4
View | DOI | Download Preprint (ext.) | arXiv

Filters and Search Terms

keyword="Geometry and Topology"


Filter Publications